Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 2005, Volume 60, Issue 4, Pages 673–698
DOI: https://doi.org/10.1070/RM2005v060n04ABEH003673
(Mi rm1446)
 

This article is cited in 28 scientific papers (total in 28 papers)

Tabulation of three-dimensional manifolds

S. V. Matveev

Chelyabinsk State University
References:
Abstract: The formation of tables of three-dimensional manifolds requires the development and computer realization of two algorithms: the listing algorithm and the recognition algorithm. In this paper the theoretical foundations of these algorithms are presented and a survey of results concerning the practical tabulation of three-dimensional manifolds is given.
Received: 11.05.2005
Bibliographic databases:
Document Type: Article
UDC: 515.16
MSC: Primary 57N10; Secondary 57M27, 57M15, 57N05, 57-04
Language: English
Original paper language: Russian
Citation: S. V. Matveev, “Tabulation of three-dimensional manifolds”, Russian Math. Surveys, 60:4 (2005), 673–698
Citation in format AMSBIB
\Bibitem{Mat05}
\by S.~V.~Matveev
\paper Tabulation of three-dimensional manifolds
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 4
\pages 673--698
\mathnet{http://mi.mathnet.ru/eng/rm1446}
\crossref{https://doi.org/10.1070/RM2005v060n04ABEH003673}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2190925}
\zmath{https://zbmath.org/?q=an:1137.57023}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..673M}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000233910600005}
\elib{https://elibrary.ru/item.asp?id=25787209}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-29244480664}
Linking options:
  • https://www.mathnet.ru/eng/rm1446
  • https://doi.org/10.1070/RM2005v060n04ABEH003673
  • https://www.mathnet.ru/eng/rm/v60/i4/p97
  • This publication is cited in the following 28 articles:
    1. Marc Lackenby, Jessica S. Purcell, “The triangulation complexity of elliptic and sol 3-manifolds”, Math. Ann., 2024  crossref
    2. Marc Lackenby, Jessica S Purcell, “The triangulation complexity of fibred 3–manifolds”, Geom. Topol., 28:4 (2024), 1727  crossref
    3. Lee Lindblom, Oliver Rinne, Nicholas W. Taylor, “Building three-dimensional differentiable manifolds numerically”, Journal of Computational Physics, 460 (2022), 110957  crossref
    4. S. V. Matveev, V. V. Tarkaev, “Recognition and tabulation of 33-manifolds up to complexity 1313”, Chebyshevskii sb., 21:2 (2020), 290–300  mathnet  crossref
    5. A. Yu. Vesnin, S. V. Matveev, E. A. Fominykh, “New aspects of complexity theory for 3-manifolds”, Russian Math. Surveys, 73:4 (2018), 615–660  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. A. Yu. Vesnin, “Right-angled polyhedra and hyperbolic 3-manifolds”, Russian Math. Surveys, 72:2 (2017), 335–374  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. A. Yu. Vesnin, T. A. Kozlovskaya, “Brieskorn manifolds, generated Sieradski groups, and coverings of lens space”, Proc. Steklov Inst. Math. (Suppl.), 304, suppl. 1 (2019), S175–S185  mathnet  crossref  crossref  isi  elib
    8. A. Yu. Vesnin, V. G. Turaev, E. A. Fominykh, “Complexity of virtual 3-manifolds”, Sb. Math., 207:11 (2016), 1493–1511  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. A. Yu. Vesnin, V. G. Turaev, E. A. Fominykh, “Three-dimensional manifolds with poor spines”, Proc. Steklov Inst. Math., 288 (2015), 29–38  mathnet  crossref  crossref  isi  elib
    10. A. Yu. Vesnin, E. A. Fominykh, “Two-sided bounds for the complexity of hyperbolic three-manifolds with geodesic boundary”, Proc. Steklov Inst. Math., 286 (2014), 55–64  mathnet  crossref  crossref  isi  elib  elib
    11. V. V. Tarkaev, E. A. Fominykh, “Verkhnie otsenki slozhnosti dopolnitelnykh prostranstv nekotorykh kruzhevnykh uzlov”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 6:3 (2014), 50–52  mathnet
    12. Jaco W., Rubinstein J.H., “Inflations of Ideal Triangulations”, Adv. Math., 267 (2014), 176–224  crossref  mathscinet  zmath  isi
    13. William Jaco, J. Hyam Rubinstein, Stephan Tillmann, “
      Z2
      -Thurston norm and complexity of 3-manifolds”, Math. Ann, 2012  crossref  mathscinet  isi
    14. A. Yu. Vesnin, E. A. Fominykh, “On complexity of three-dimensional hyperbolic manifolds with geodesic boundary”, Siberian Math. J., 53:4 (2012), 625–634  mathnet  crossref  mathscinet  isi
    15. Casali M.R., Cristofori P., Mulazzani M., “Complexity Computation for Compact 3-Manifolds via Crystallizations and Heegaard Diagrams”, Topology Appl., 159:13, SI (2012), 3042–3048  crossref  mathscinet  zmath  isi  elib  scopus
    16. Martelli B., “Four-manifolds with Shadow-complexity Zero”, Internat. Math. Res. Notices, 2011 (2011), 1268–1351  crossref  mathscinet  zmath  isi  elib  scopus
    17. E. A. Fominykh, “Dehn surgeries on the figure eight knot: an upper bound for complexity”, Siberian Math. J., 52:3 (2011), 537–543  mathnet  crossref  mathscinet  isi
    18. A. Yu. Vesnin, S. V. Matveev, E. A. Fominykh, “Slozhnost trekhmernykh mnogoobrazii: tochnye znacheniya i otsenki”, Sib. elektron. matem. izv., 8 (2011), 341–364  mathnet
    19. Burton B.A., “Detecting Genus in Vertex Links for the Fast Enumeration of 3-Manifold Triangulations”, Issac 2011: Proceedings of the 36th International Symposium on Symbolic and Algebraic Computation, ed. Leykin A., Assoc Computing Machinery, 2011, 59–66  crossref  mathscinet  zmath  isi
    20. Martelli B., “Complexity of PL manifolds”, Algebr. Geom. Topol., 10:2 (2010), 1107–1164  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:849
    Russian version PDF:323
    English version PDF:62
    References:105
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025